# SDR CALA9900436

- Difficulty date: April 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15820
- Make and model: Doug DC-9-82
- Aircraft serial: 49480
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Part number: 3913359545
- Condition: Frayed
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LEFT TAILCONE RELEASE CABLE WORN AND FRAYED WHERE IT PASSES OVER UPPER PULLY.  REMOVED AND REPLACED PULLY PER MM 53-53-00.
